MathSciNet Relay Station
MathSciNet bibliographic data
MR1858763 47H09 (47H10 47J25)
Chang, Shih-sen; Cho, Yeol Je; Zhou, Haiyun Demi-closed principle and weak convergence problems for asymptotically nonexpansive mappings. J. Korean Math. Soc. 38 (2001), no. 6, 1245–1260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement